# SDR UIEA200500079

- Difficulty date: May 24, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440, RT SIDE BETWEEN STRINGERS 10A AND 11 TOP HOLE OF FRAME TO FUSELAGE SKIN ATTACHMENT ANGLE HAS .2500 INCH CRACK GOING UPWARD AND .0625 INCH CRACK GOING DOWNWARD.  CUTOUT CRACKED SECTION OF ATTACHMENT ANGLE IAW SRM.  ACCOMPLISHED HFEC INSP OF CUTOUT OF DAMAGE IAW NDT.  NO DEFECTS NOTED.  INSTALLED REPAIR ANGLE IAW SRM.  EO ISSUED TO DOCUMENT MAJOR REPAIR.  (K)
